Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 5, Pages 285-292

On θ-precontinuous functions

Department of Mathematics, Yatsushiro College of Technology, Kumamoto, Yatsushiro 866-8501, Japan

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new class of functions called θ-precontinuous functions which is contained in the class of weakly precontinuous (or almost weakly continuous) functions and contains the class of almost precontinuous functions. It is shown that the θ-precontinuous image of a p-closed space is quasi H-closed.